It is currently Wed Aug 23, 2017 12:14 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Fri Jan 07, 2011 6:29 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Dec 24, 2010 3:11 pm
Posts: 18
here I am again, thank you all so much for this website, and the replies.. Ok, sooooo.. I am now two days on the Subs. I had the induction on Wed. morning.. Today, I had a very hard time waking up. Felt like it was a side effect of the medicine. I didn't feel high, just wore out, like when you take a medicine with that kind of side effect. I also feel frustrated. I think I just was hoping not to be tired, because that is the main reason I got off the Oxy's. I really don't want to feel any of the side effects. Then like my dogs are driving me crazy, edgy,,, anyone go through this..? will it pass???

_________________
when you get to the edge of the mountain, you can either fall, or spread your wings and fly.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jan 07, 2011 6:39 pm 
Heres what i think it is. You have only been taking sub for 2 days which im assuming you havent long ago used oxy. The oxy is still leaving your body. It could take a month before you truly feel "normal." The beginning is very difficult for some. Your body is adjusting to life without your DOC and that takes time especially if you've been using it for a long time. I think things will smooth out with more time. If i am way off on what i've said its because i cant remember the details of your other post, so i apologize. Hope this helps!!


Top
  
 
 Post subject: re. lifesaver
PostPosted: Fri Jan 07, 2011 6:46 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Dec 24, 2010 3:11 pm
Posts: 18
sorry, yea, i was on 60 mg 0xy 3 times a day.. for about six years, before that it was norco.. been on stuff since about 1998ish.. I guess I am just pushing to fast.. thank you for replying..

_________________
when you get to the edge of the mountain, you can either fall, or spread your wings and fly.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Jan 07, 2011 6:53 pm 
Ok yea, it will get better. Just takes some time. How great it would be if we could just take sub and everything be better. Unfortunately, its gonna take a little time for your body to adjust to life without oxy. It will though. I say it will happen within the first month.


Top
  
 
 Post subject: Hello,
PostPosted: Fri Jan 07, 2011 6:58 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Dec 17, 2009 8:58 pm
Posts: 322
It takes a week or 2 for your body acclamate (sp) to Suboxone, you'll be fine..... Come on now you new something was going to be a pain in the ass, mostly sleep issues for me, truthfully thats the only real problem I had in the beginning, COULD NOT SLEEP !!!! Mike


Top
 Profile  
 
 Post subject: re.
PostPosted: Fri Jan 07, 2011 7:08 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Dec 24, 2010 3:11 pm
Posts: 18
thank you lifesaver.. :) and yes sullimi i figured something would be a big pain.. lol.. I normally think pretty good, and see it as it is, but today, it is just all frustrating. :) I think when the induction started working there was a second, no withdrawl, and no bad symptoms from the Suboxone, cause I only had a little in my system. I was all happy at that point. But then, the side effects, which is something I go through will any new medication. Mine is opposite though, i can't wake up..!

_________________
when you get to the edge of the mountain, you can either fall, or spread your wings and fly.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Baidu [Spider] and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group